# SDR DALA2022092806363

- Difficulty date: September 28, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N810DN
- Make and model: Boeing 737
- Aircraft serial: 31922
- Aircraft time: 28,948 hours, 10,934 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2428115) DURING INSPECTION FOUND CORROSION ON BULKHEAD ANGLES, STA. 500L BTW STR. S-18R TO S-25R AND S- 25R TO S-25L AT FWD CARGO COMPARTMENT. BULKHEAD ANGLES, STA. 500L BTW STR. S-18R TO S-25R AND S- 25R TO S-25L AT FWD CARGO COMPARTMENT. WERE REPLACED PER B737-900ER SRM 53-30-08-1A.
